# SDR DXTA2012013004858

- Difficulty date: January 29, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N425QS
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4010
- Aircraft time: 4,376 hours, 2,070 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Weak
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

BOTH MAIN BRAKES SOFT AND SPUNGY EXCESS TRAVEL.  SUGGEST CHECKING FOR AIR IN THE HYD SYS.  BLED BRAKE SYS IAW MM.  OPS NORMAL
